# SDR SWAA2019030130194

- Difficulty date: February 2, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE WIGGLE PLATE AT RSS 261 CRACKED.  R&R WIGGLE PLATE IAW SRM.
